# SDR FDEA200906072008

- Difficulty date: June 7, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A92425352020000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT BATTERY RACK CENTER HORIZONTAL CHANNEL SUPPORT CRACKED AT ATTACH FASTENER. REMOVED DAMAGED CHANNEL, LOCATED, DRILLED, DEBURRED, AND INSTALLED NEW CHANNEL PN A92425352020000 PN 656679.4 IAW SRM 51-72-10.
